# SDR FDEA201909082165

- Difficulty date: September 8, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1282 X = 47.5 FOUND CROWN DAMAGED. MAIN DECK FLOOR SEAT TRACK AT STATION 1282 X =   47.5, CROWN DAMAGED REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 1229 TO STATION 1289 X= 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
